# SDR EBVR20191022001

- Difficulty date: October 22, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800169
- Aircraft time: 10,292 hours, 6,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 10,292 hours, 6,952 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION UNDER FLOORBOARD PANEL 162AC. COMPLIED WITH AQRD ERO-962576 FUSELAGE REPAIR, REVISION IR, DATED OCTOBER 26, 2019. AND 8110-3 DATED: OCT.22,2019.
